Some properties of deducibility operators
Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 23-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_3_a2,
author = {A. N. Degtev},
title = {Some properties of deducibility operators},
journal = {Matemati\v{c}eskie zametki},
pages = {23--28},
year = {1993},
volume = {53},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a2/}
}
A. N. Degtev. Some properties of deducibility operators. Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 23-28. http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a2/